# SDR DALA2024031203228

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 61,520 hours, 32,295 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Obstructed
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 DURING SVC CHECK UNABLE TO OPEN R2 DOOR. CORRECTIVE ACTION: FOUND TOP EDGE OF DOOR STUCK TO AC BY PAINT. REMOVED EXCESS PAINT PER A319 AMM 52-10-00. DOOR OPENS AND CLOSES NORMALLY PER A319 AMM 52-10-00. OK FOR SERVICE. (5498874)
